# SDR EIA2006126

- Difficulty date: July 1, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 2000-2020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULK CARGO, LWR BILGE, STA 2000 - 2020 STRINGER 49R CORRODED AND CRACKED.  CORRODED AND CRACKED STRINGER REPAIRED IAW B 747 SRM 53-10-03 FIG 1 STGR EXTRUSION BAC 1498-147 AND STRGR SPLICE BAC 1498-131 7075-T6.
